MAUDE Adverse Event Report: SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,. DRIVE; BED

SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,. DRIVE; BED
Model Number 15005L
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Death (1802)
Date of Event 11/10/2019
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bed.The service provider delivered the unit without the component that elevated the head.The unit was installed incompletely.The first unit provided in hospital was a bed that was too short.This unit was replaced on (b)(6) 2019 with an incomplete bed that was missing the part that elevated the head of bed.The missing piece was scheduled to arrive that night but was delivered on the (b)(6).The patient was suffering from upper respiratory congestion.This condition was further aggravated since the bed was not elevated.The patient could not breathe and died of his own secretions on the night of (b)(6).The diagnosis of his death was respiratory distress.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
SHANGHAI SHUNLONG PHYSICAL THERAPY EQUIPMENT CO.,.
no. 259 jiugan road
sijing town, song
jiang district, 20160 1
CH  201601
MDR Report Key9448482
Report Number2438477-2019-00082
Device Sequence Number11315189
Product Code FNL
UDI-Device Identifier00822383563329
UDI-Public822383563329
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2019
Report Date (Section F) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15005L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/20/2019
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer12/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Date Report Sent to FDA12/10/2019